Alert archive / Arkansas / River Flood Warnings in 2021
River Flood Warning 222, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Jun 7, 2021, 10:32 AM CDT for Saline County, Arkansas. It took effect at Jun 8, 2021, 12:41 PM CDT. It was in force for 7 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2021, 10:32 AM CDT (15:32 UTC)
- In effect from
- Jun 8, 2021, 12:41 PM CDT
- Expired
- Jun 8, 2021, 7:56 PM CDT
- In force
- 7 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saline County, AR
The radar
The Little Rock radar (KLZK), 57 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Saline River at Benton (BTNA4). The gauge peaked at 12.37 ft at Jun 8, 2021, 5:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07363000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
960
WGUS44 KLZK 071532
FLWLZK
Flood Warning
National Weather Service Little Rock AR
1032 AM CDT Mon Jun 7 2021
...The National Weather Service in Little Rock AR has issued a Flood
Warning for the following river in Arkansas...
Saline River At Benton affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC125-081545-
/O.NEW.KLZK.FL.W.0222.210608T1741Z-210610T1347Z/
/BTNA4.1.ER.210608T1741Z.210609T0000Z.210609T0746Z.NO/
1032 AM CDT Mon Jun 7 2021
The National Weather Service in Little Rock has issued a
* Flood Warning for
the Saline River At Benton.
* From Tuesday afternoon to Thursday morning.
* At 9:30 AM CDT Monday the stage was 6.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage on
Tuesday afternoon to a crest of 19.0 feet Tuesday evening.
Additional rainfall may lead to additional rises. Continue to
monitor the latest river forecast.
* Impact...At 18.0 feet, Minor flooding begins at 18 feet, flooding
of low lying pastures along the west bank.
* Impact...At 20.0 feet, Pastures along west bank will flood. There
may be some low lying county roads near the river flooding.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Tue Wed Thu Crest Time Date
Saline River
Benton 18.0 6.4 Mon 9 AM 18.1 12.3 8.6 19.0 7 PM 6/08
&&
LAT...LON 3429 9265 3445 9263 3456 9269 3458 9257
3444 9253 3429 9255
$$
2343 follow-up statements
370
WGUS84 KLZK 080109
FLSLZK
Flood Statement
National Weather Service Little Rock AR
809 PM CDT Mon Jun 7 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Saline River At Benton affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC125-090115-
/O.EXT.KLZK.FL.W.0222.210608T1741Z-210610T1346Z/
/BTNA4.1.ER.210608T1741Z.210609T0000Z.210609T0746Z.NO/
809 PM CDT Mon Jun 7 2021
...The Flood Warning is now in effect until Thursday morning...
The Flood Warning continues for
the Saline River At Benton.
* From Tuesday afternoon to Thursday morning.
* At 7:30 PM CDT Monday the stage was 6.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above the 18 foot flood
stage during the day tomorrow, cresting around 19 feet tomorrow
evening. It is then expected to fall back below flood stage during
the overnight or early morning hours Wednesday. This is expected
to be a short-duration minor flooding event.
* Impact...At 18.0 feet, Minor flooding begins at 18 feet, flooding
of low lying pastures along the west bank.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Tue Wed Thu Crest Time Date
Saline River
Benton 18.0 6.9 Mon 7 PM 19.0 10.5 8.3 19.0 7 PM 6/08
&&
LAT...LON 3429 9265 3445 9263 3456 9269 3458 9257
3444 9253 3429 9255
$$
57598
WGUS84 KLZK 081415
FLSLZK
Flood Statement
National Weather Service Little Rock AR
915 AM CDT Tue Jun 8 2021
...The Flood Warning is extended for the following river in
Arkansas...
Saline River At Benton affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC125-091415-
/O.EXT.KLZK.FL.W.0222.210609T2252Z-210611T1903Z/
/BTNA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
915 AM CDT Tue Jun 8 2021
...The Flood Warning is now in effect until early Friday afternoon...
The Flood Warning continues for
the Saline River At Benton.
* From Wednesday afternoon to Friday afternoon.
* At 8:30 AM CDT Tuesday the stage was 8.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage on
Wednesday morning and continue rising to a crest of 19.0 feet
early Thursday morning. However, additional rainfall may lead to
additional rises. Continue to monitor the latest river forecast.
* Impact...At 18.0 feet, Minor flooding begins at 18 feet, flooding
of low lying pastures along the west bank.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Wed Thu Fri Crest Time Date
Saline River
Benton 18.0 8.0 Tue 8 AM 11.0 18.3 8.6 19.0 1 AM 6/10
&&
LAT...LON 3429 9265 3445 9263 3456 9269 3458 9257
3444 9253 3429 9255
$$
234406
WGUS84 KLZK 090056
FLSLZK
Flood Statement
National Weather Service Little Rock AR
756 PM CDT Tue Jun 8 2021
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Saline River At Benton affecting Saline County.
ARC125-090200-
/O.CAN.KLZK.FL.W.0222.210609T2252Z-210609T0056Z/
/BTNA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
756 PM CDT Tue Jun 8 2021
...The Flood Warning for the Saline River At Benton has been
cancelled...
The Flood Warning is cancelled for
the Saline River At Benton.
* At 7:30 PM CDT Tuesday the stage was 11.7 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to fall to 5.3 feet Sunday
evening.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Wed Thu Fri Crest Time Date
Saline River
Benton 18.0 11.7 Tue 7 PM 7.1 5.8 5.6 Falling
&&
LAT...LON 3429 9265 3445 9263 3456 9269 3458 9257
3444 9253 3429 9255
$$
62What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Jun 7, 6:21 AM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jun 7, 6:21 AM CDT, 4 hours 11 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 621 AM CDT Mon Jun 7 2021 .AVIATION... Upper level low over NE OK/NW AR will continue to lift very slowly to the NE through the period. System will produce widespread showers and isolated thunderstorms through the period. Winds will generally be from the south to southeast and on the light side. MVFR conditions will predominate except IFR conditions during any convection that moves across any terminal. && .PREV DISCUSSION...(ISSUED 343 AM CDT Mon Jun 7 2021) Short Term...Today through Tuesday night Forecast generally on track and it continues to look very unsettled with locally heavy rain expected. Main driver continues to be a slow moving, cut off upper low, and associated upper trough currently centered over NE Oklahoma. System will be very slow to move out resulting in numerous showers and isolated thunderstorms. CAMS guidance seems to have a good handle on this developing situation and will follow it closely moving forward. Heavy rain has been experienced across portions of the CWA over the past 24 hours with several bands of two inch plus amounts noted. Parts of SW Arkansas did see in excess of four inches early Sunday morning with additional heavy rain already occurring at this time in the same general area. This precipitation has left many parts of the state saturated and subject to flash flooding issues with any additional precipitation, which by the way seems to be a very good bet. The air mass is moisture laden with PWATS currently between 1.5 and 2 inches. PWATS are expected to remain very high with some guidance showing these values climbing to as high as 2.25 inches as low level flow will come in from a wide open gulf. Low level convergence is also evident and with light steering flow, any cells that do develop will be very efficient rain makers. While instability is noted, overall threat of severe weather does not seem very high although a strong storm or two can not be ruled out. Models are very bullish with widespread precipitation through Tuesday of several inches of rain, at least. At least one CAMS model is actually showing a MCV in its reflectivity field which would lead to additional flooding concerns. Based on antecedent soil conditions, the potential for slow moving, training cells and the amount of moisture in place, have decided to issue a flash flood watch effective this morning. I would not be surprised to see a large part of central and southern Arkansas seeing in excess of three to four inches of rain with locally higher amounts through Tuesday. Upper trough finally begins to lift out Tuesday night and into Wednesday as ridging begins to build into the nations mid section. Long term...Wednesday through Sunday Beginning of the long term forecast wl lkly mark the beginning of a prevailing summertime pattern for the Natural State. H500 progs suggest the lingering weak upper cyclonic perturbation that wl be shifting Ewrd, w/ Wrn US troughing advancing Ewrd and amplifying antecedent Cntrl US ridging. As Cntrl US H500 ridging becomes more steady, temperature trends across the FA wl become more seasonable for June in AR, w/ afternoon highs approaching the upper 80s and low 90s at most locations. As such, w/ minimal forcing mechanisms in play, a transition to diurnally driven PoPs is anticipated, w/ SCT showers/tstorms becoming more prevalent in the afternoon hours across the region. Late in the PD, H500 ridging appears to retrograde, positioning a fetch of weak N/Wrly flow over the Cntrl US, w/ broad diffluence noted over the Srn Gulf Coast. Synoptic forcing for descent on the downstream branch of this ridge looks to support a sfc high over the Nrn Great Plains, which is progged to sag S/wrd through through Cntrl US sometime late next weekend. 00Z suite of global deterministic guidance remains more variable on magnitude and positioning of the sfc high and weak cold frnt, however, some similarities do exist including the retrograding upper ridge and sfc anticyclonic flow. 00Z GFS remains more aggressive w/ a stronger sfc high and cold frnt, while ECMWF guidance is more tame, w/ the frnt washing out. Given the anticipated summertime pattern, this upcoming feature remains one of the more interesting fcst features to watch in the extended term, and may offer a brief relief after the coming week of sweltering conditions. && .LZK Watches/Warnings/Advisories... Flash Flood Watch through Wednesday morning FOR Arkansas-Bradley- Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-Desha-Drew- Faulkner-Garland-Grant-Hot Spring-Independence-Jackson-Jefferson- Johnson-Lincoln-Logan-Lonoke-Monroe-Montgomery-Ouachita-Perry- Pike-Polk-Pope-Prairie-Pulaski-Saline-Scott-Van Buren-White- Woodruff-Yell. && Aviation...56
Hazardous weather outlook, Jun 7, 3:58 AM CDT, 6 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 358 AM CDT Mon Jun 7 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-081000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 358 AM CDT Mon Jun 7 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are expected through the period with locally heavy rain possible. Several inches of rain have fallen across a good part of the state over the past day or so leaving the ground saturated in many areas. Rainfall amounts could surpass three inches for much of central and southern Arkansas through tonight leading to flash flooding concerns. These concerns will be heightened in those areas that have already experienced heavy rain. Area streams and rivers will likely see some rises as the water drains off. While a strong storm or two cannot be ruled out, widespread severe weather is not expected and the main concern will continue to be heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Additional periods of rain, locally heavy, are expected Tuesday and into Tuesday night. Several more inches of rain could fall on saturated ground leading to additional flash flooding concerns. Come Wednesday, a stagnant, summertime pattern is expected to develop follow a period of heavy and persistent rainfall in the short term. Daily chances for afternoon showers and a few thunderstorms will prevail, with an occasional strong storm, however no organized severe weather is anticipated. Afternoon temperatures will be on the rising trend, with highs beginning to approach 90F, along with muggy and sweltering conditions settling in. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 56/232
In the hours before
Local storm report, Jun 7, 4:59 AM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
459 AM CDT MON JUN 07 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM TSTM WND DMG WHELEN SPRINGS 33.84N 93.13W
06/07/2021 CLARK AR LAW ENFORCEMENT
A TREE WAS BLOWN DOWN OVER HWY 53 BETWEEN GURDON AND
WHELEN SPRINGS AND CAUSED AN ACCIDENT.
&&
EVENT NUMBER LZK2100659
232Special weather statement, Jun 7, 5:04 AM CDT, 5 hours 28 minutes before
Special Weather Statement
National Weather Service Little Rock AR
504 AM CDT Mon Jun 7 2021
ARZ055-056-062>064-067>069-071045-
Bradley AR-Grant AR-Drew AR-Cleveland AR-Calhoun AR-Lincoln AR-
Dallas AR-Jefferson AR-
504 AM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BRADLEY...CLEVELAND...
SOUTHEASTERN GRANT...NORTHEASTERN CALHOUN...EASTERN DALLAS...
NORTHWESTERN DREW...SOUTHWESTERN JEFFERSON AND WESTERN LINCOLN
COUNTIES UNTIL 545 AM CDT...
At 502 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lamont to near Rison to near Ellisville.
Movement was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Pine Bluff... Warren...
Fordyce... Star City...
Rison... White Hall...
Altheimer... Wilmar...
Grady... Kingsland...
Thornton... Whitefield...
Plantersville... Weeks...
Woodville... Tipton...
Herbine... Nebo...
Feenyville... Ellisville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3437 9177 3406 9164 3364 9183 3359 9265
3390 9237 3420 9253
TIME...MOT...LOC 1002Z 257DEG 34KT 3413 9234 3395 9226 3373 9240
232Local storm report, Jun 7, 5:07 AM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
507 AM CDT MON JUN 07 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM TSTM WND DMG GURDON 33.92N 93.15W
06/07/2021 CLARK AR LAW ENFORCEMENT
*UPDATED* A TREE WAS BLOWN DOWN OVER HWY 53 JUST SOUTH
OF GURDON, AND CAUSED AN ACCIDENT INVOLVING A LOG TRUCK
ROLLOVER.
&&
CORRECTED LOCATION...REMARKS
EVENT NUMBER LZK2100659
232Special weather statement, Jun 7, 5:52 AM CDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Little Rock AR
552 AM CDT Mon Jun 7 2021
ARZ056-057-063>065-071130-
Cleveland AR-Lincoln AR-Desha AR-Arkansas AR-Jefferson AR-
552 AM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLEVELAND...
NORTHWESTERN DESHA...JEFFERSON...LINCOLN AND WESTERN ARKANSAS
COUNTIES UNTIL 630 AM CDT...
At 551 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Altheimer to Linwood to near Cane Creek
State Park. Movement was east at 40 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Pine Bluff... Dumas...
Star City... White Hall...
Altheimer... Gould...
Gillett... Grady...
Mitchellville... Whitefield...
Little Bayou Meto Park... Woodville...
Douglas... Herbine...
Nebo... Feenyville...
Cottondale... Linwood...
Cane Creek State Park... Madding...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3444 9156 3420 9133 3389 9136 3380 9204
3408 9201 3431 9216
TIME...MOT...LOC 1051Z 257DEG 33KT 3433 9194 3415 9177 3385 9182
232The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:36 PM CDT | Flash Flood Warning | LZK | Drew | 119 min |
| Jun 7, 2:49 AM CDT | Flash Flood Watch | LZK | Arkansas, Bradley, Calhoun, Clark, Cleburne, Cleveland and 22 more | 4 days |
| Jun 7, 3:27 AM CDT | Special Weather Statement | LZK | Clark | 48 min |
| Jun 7, 3:54 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 51 min |
| Jun 7, 4:28 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Grant, Ouachita | 47 min |
| Jun 7, 4:30 AM CDT | Flash Flood Warning | LZK | Clark, Dallas, Ouachita, Pike | 2 hr |
| Jun 7, 5:04 AM CDT | Special Weather Statement | LZK | Cleveland, Jefferson, Lincoln | 41 min |
| Jun 7, 5:52 AM CDT | Special Weather Statement | LZK | Jefferson, Lincoln | 38 min |
| Jun 7, 10:39 AM CDT | River Flood Warning | LZK | Calhoun, Ouachita | 10 days |
| Jun 7, 10:42 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 46 hr |
| Jun 7, 1:33 PM CDT | Special Weather Statement | LZK | Pike | 42 min |
| Jun 7, 1:46 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 44 min |
| Jun 7, 2:11 PM CDT | Special Weather Statement | LZK | Ouachita | 34 min |
| Jun 7, 2:13 PM CDT | Tornado Warning | LZK | Clark, Montgomery, Pike | 47 min |
| Jun 7, 2:32 PM CDT | Tornado Warning | LZK | Clark, Hot Spring | 43 min |
| Jun 7, 2:37 PM CDT | Tornado Warning | LZK | Clark, Pike | 38 min |
| Jun 7, 2:49 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 41 min |
| Jun 7, 3:10 PM CDT | Tornado Warning | LZK | Clark, Hot Spring | 50 min |
| Jun 7, 3:13 PM CDT | Tornado Warning | LZK | Garland, Hot Spring | 35 min |
| Jun 7, 3:20 PM CDT | Tornado Warning | LZK | Calhoun, Dallas, Ouachita | 28 min |
| Jun 7, 3:25 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring | 35 min |
| Jun 7, 3:27 PM CDT | Tornado Warning | LZK | Clark, Dallas | 29 min |
| Jun 7, 3:43 PM CDT | Tornado Warning | LZK | Calhoun, Ouachita | 32 min |
| Jun 7, 3:54 PM CDT | Tornado Warning | LZK | Clark, Hot Spring | 9 min |
| Jun 7, 3:57 PM CDT | Tornado Warning | LZK | Clark, Hot Spring | 30 min |
| Jun 7, 3:59 PM CDT | Special Weather Statement | LZK | Ouachita | 46 min |
| Jun 7, 4:15 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Grant, Hot Spring, Ouachita | 45 min |
| Jun 7, 4:15 PM CDT | Tornado Warning | LZK | Calhoun, Ouachita | 30 min |
| Jun 7, 4:19 PM CDT | Flash Flood Warning | LZK | Clark, Hot Spring | 3 hr |
| Jun 7, 4:35 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 40 min |
| Jun 7, 4:47 PM CDT | Flash Flood Warning | LZK | Garland, Hot Spring | 3 hr |
| Jun 7, 4:56 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Grant, Hot Spring, Saline | 49 min |
| Jun 7, 5:02 PM CDT | Tornado Warning | LZK | Calhoun, Cleveland, Dallas | 8 min |
| Jun 7, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Grant and 2 more | 41 min |
| Jun 7, 5:25 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew, Lincoln | 50 min |
| Jun 7, 5:39 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew, Grant, Jefferson, Lincoln and 3 more | 36 min |
| Jun 7, 5:52 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 38 min |
| Jun 7, 6:07 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln, Lonoke, Monroe and 1 more | 53 min |
| Jun 7, 6:10 PM CDT | Special Weather Statement | LZK | Lonoke | 50 min |
| Jun 7, 6:51 PM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski, White | 39 min |
| Jun 7, 6:52 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie, Woodruff | 38 min |
Nearby
River Flood Warnings in Arkansas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.